Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have red pimple like spot on upper buttocks. How to get rid of this?

User rating for this question
Answered by

Practicing since : 2010
Answered : 5783 Questions
Hello the past 5 days there has been a what seems to be pimple increasing in size day by day. It is painful to sit on and has been getting very red. It is on my upper buttocks probably a inch or a inch and a half away from my lower spine on the right cheek (not in the crack). It does not seem to be getting any better and is about the size of a dime.
Posted Fri, 29 Mar 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 11 minutes later
Hello dear,
Thanks for the query and the related photograph.
It looks like a fur-uncle,which is a mid severe form of hair follicle infection.
here is my advice for you.
1.Do hot fomentation, that is warm a cloth and apply it on the dime, do this 3 to 4 times a day. this will help in faster healing and reduce pain.
2. apply an antibacterial ointment like mupirocine.
3. An oral antibiotic is also required.

Dont worry in few days pus will point and then it can be drained. Do not try to squeeze or drain it now, it may become worse.

Let me know if you have any other doubts.

Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor